# SDR CA051104013

- Difficulty date: October 25, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Emb EMB110*
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A34
- Part serial: 56874
- Condition: Power Loss
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE ENGINE EXPERIENCED AN UNCOMMANDED POWER ROLL-BACK ON TAKE-OFF.  THE ENGINE WAS SHUTDOWN IN FLIGHT AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED DAMAGE TO THE COMPRESSOR AND ENGINE INLET AREA.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED.
